# SDR SIMA201102104

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 22,703 hours, 20,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND RIGHT HAT BEAM AFT OF FRAME 19 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT HAT BEAM AFT OF FRAME 19 IAW WITH ETA EM5300-1683.  THE AIRCRAFT WAS RETURNED TO SERVICE.
